中国科学院沈阳自动化研究所机构知识库
Advanced  
SIA OpenIR  > 机器人学研究室  > 期刊论文
题名: Further Results on Stability Analysis of Discrete-Time Markov Jump Linear Systems with Time-Varying Delay and Partly Known Transition Probabilities
作者: Zhao XG(赵新刚); Han JD(韩建达); Zhao YW(赵忆文)
作者部门: 机器人学研究室
刊名: Mathematical Problems in Engineering
ISSN号: 1024-123X
出版日期: 2015
卷号: 2015, 页码:1-6
收录类别: SCI ; EI
产权排序: 1
摘要: This paper is concernedwith the stability analysis of discrete-timeMarkov jump linear systems (MJLSs) with time-varying delay and partly known transition probabilities.The time delay is varying between lower and upper bounds, and the partly known transition probabilities cover the cases of known, uncertain with known lower and upper bounds, and completely unknown, which is more general than the existing result. Via constructing an appropriate Lyapunov function and employing a new technique to separate Lyapunov variables from unknown transition probabilities, a novel stability criterion is obtained in the framework of linear matrix inequality. A numerical example is given to show the effectiveness of the proposed approach.
语种: 英语
WOS记录号: WOS:000352385500001
WOS标题词: Science & Technology ; Technology ; Physical Sciences
类目[WOS]: Engineering, Multidisciplinary ; Mathematics, Interdisciplinary Applications
关键词[WOS]: H-INFINITY CONTROL ; ROBUST EXPONENTIAL STABILITY ; DEPENDENT STABILITY ; NEURAL-NETWORKS ; STOCHASTIC STABILITY ; PARAMETERS ; STABILIZATION ; DESIGN
研究领域[WOS]: Engineering ; Mathematics
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.sia.cn/handle/173321/15469
Appears in Collections:机器人学研究室_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Further Results on Stability Analysis of Discrete-Time Markov Jump Linear Systems with Time-Varying Delay and Partly Known Transition Probabilities.pdf(1866KB)期刊论文出版稿开放获取View Download
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Zhao XG(赵新刚)]'s Articles
[Han JD(韩建达)]'s Articles
[Zhao YW(赵忆文)]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Zhao XG(赵新刚)]‘s Articles
[Han JD(韩建达)]‘s Articles
[Zhao YW(赵忆文)]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
文件名: Further Results on Stability Analysis of Discrete-Time Markov Jump Linear Systems with Time-Varying Delay and Partly Known Transition Probabilities.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2016  中国科学院沈阳自动化研究所 - Feedback
Powered by CSpace